Rigidité différentiable des groupes fuchsiens
Publications Mathématiques de l'IHÉS, Volume 78 (1993), pp. 163-185.
@article{PMIHES_1993__78__163_0,
     author = {Ghys, \'Etienne},
     title = {Rigidit\'e diff\'erentiable des groupes fuchsiens},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {163--185},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {78},
     year = {1993},
     zbl = {0812.58066},
     mrnumber = {95d:57009},
     language = {fr},
     url = {http://archive.numdam.org/item/PMIHES_1993__78__163_0/}
}
TY  - JOUR
AU  - Ghys, Étienne
TI  - Rigidité différentiable des groupes fuchsiens
JO  - Publications Mathématiques de l'IHÉS
PY  - 1993
DA  - 1993///
SP  - 163
EP  - 185
VL  - 78
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1993__78__163_0/
UR  - https://zbmath.org/?q=an%3A0812.58066
UR  - https://www.ams.org/mathscinet-getitem?mr=95d:57009
LA  - fr
ID  - PMIHES_1993__78__163_0
ER  - 
%0 Journal Article
%A Ghys, Étienne
%T Rigidité différentiable des groupes fuchsiens
%J Publications Mathématiques de l'IHÉS
%D 1993
%P 163-185
%V 78
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1993__78__163_0
Ghys, Étienne. Rigidité différentiable des groupes fuchsiens. Publications Mathématiques de l'IHÉS, Volume 78 (1993), pp. 163-185. http://archive.numdam.org/item/PMIHES_1993__78__163_0/

[An] Anosov, D. V., Geodesic flows on compact manifolds of negative curvature, Proc. Steklov Math. Inst., A.M.S. Translations (1969).

[A-A] Arnold, V., Avez, A., Problèmes ergodiques de la mécanique classique, Gauthier-Villars, 1967. | MR | Zbl

[Av] Avez, A., Anosov diffeomorphisms, Proc. Inter. Symp. topological dynamics, Benjamin (1968), 17-51. | MR | Zbl

[Ba] Barbot, T., Flots d'Anosov sur les variétés de dimension 3, en préparation.

[B-F-L] Benoist, Y., Foulon, F., Labourie, F., Flots d'Anosov à distribution stable et instable différentiable, J. Amer. Math. Soc., 1 (1992), 33-74. | MR | Zbl

[B-L] Benoist, Y., Labourie, F., Sur les difféomorphismes d'Anosov affines à feuilletages stable et instable différentiables, prépublication, 1992.

[Bo] Bowen, R., Equilibrium states and the ergodic theory of Anosov diffeomorphisms, III, Springer lecture notes in math., 470 (1975). | MR | Zbl

[C-C] Cantwell, J., Conlon, L., Endsets of exceptional leaves : a theorem of Duminy, unpublished notes, Saint Louis University. | Zbl

[Fr] Franks, J., Anosov diffeomorphisms, Proc. Symp. Pure Maths., vol. 14 (1970), 61-93. | MR | Zbl

[Gh1] Ghys, E., Actions localement libres du groupe affine, Invent. Math., 82 (1985), 479-526. | MR | Zbl

[Gh2] Ghys, E., Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Scient. Ec. Norm Sup., 20 (1987), 251-270. | Numdam | MR | Zbl

[Gh3] Ghys, E., Classe d'Euler et minimal exceptionnel, Topology, 26 (1987), 93-105. | MR | Zbl

[Gh4] Ghys, E., Le cercle à l'infini des surfaces à courbure négative, Proc. ICM Kyoto 1990, Springer, Vol. I, 501-509. | MR | Zbl

[Gh5] Ghys, E., Déformations de flots d'Anosov et de groupes fuchsiens, Ann. Inst. Fourier, 42 (1992), 209-247. | Numdam | MR | Zbl

[G-T] Ghys, E., Tsuboi, T., Différentiabilité des conjugaisons entre systèmes dynamiques de dimension 1, Ann. Inst. Fourier, 38 (1988), 215-244. | Numdam | MR | Zbl

[Gr] Gromov, M., Three remarks on geodesics dynamics and fundamental group, texte non publié, SUNY, vers 1977. | Zbl

[H-T] Handel, M., Thurston, W., Anosov flows on new 3-manifolds, Invent. Math., 59 (1980), 95-103. | MR | Zbl

[Kan] Kanai, M., Geodesic flows of negatively curved manifolds with smooth stable and unstable foliations1988), 215-239. | MR | Zbl

[Man] Mañé, R., Ergodic theory and differentiable dynamics, Springer Verlag (1987). | MR | Zbl

[Mat] Matsumoto, S., Some remarks on foliated S1-bundles, Invent. Math., 90 (1987), 343-358. | MR | Zbl

[Mi] Milnor, J., On the existence of a connection with curvature zero, Comment. Math. Helv., 32 (1958), 215-223. | MR | Zbl

[Ot] Otal J.-P., Le spectre marqué des surfaces à courbure négative, Annals of Math., 131 (1990), 151-162. | MR | Zbl

[Ra] Ratner, M., Markov splittings for U-flows in three-dimensional manifolds, Mat. Zametki, 6 (1969), 693-704. | MR | Zbl

[Su1] Sullivan, D., Discrete conformal groups and measurable dynamics, Bull. A.M.S., 6 (1982), 53-73. | MR | Zbl

[Su2] Sullivan, D., Quasi-conformal homeomorphisms and dynamics II. Structural stability implies hyperbolicity for Kleinian groups, Acta Math., 155 (1985), 243-260. | MR | Zbl

[Su3] Sullivan, D., Bounds, quadratic differentials and renormalization conjectures, Mathematics into the 21st century, vol. 2, AMS Centennial publications, Providence, R.I., 1991. | Zbl

[Th] Thurston, W., Foliations on 3-manifolds which are circle bundles, Ph.D. Thesis, Berkeley (1972).

[Wo] Wood J., Bundles with totally disconnected structure group, Comment. Math. Helv., 46 (1971), 257-273. | MR | Zbl